Research Article

Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces

Volume: 12 Number: 1 October 18, 2026

Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces

Abstract

In this paper, we investigate fixed point approximation for mappings satisfying the Hardy-Rogers-Suzuki-type condition in uniformly convex hyperbolic spaces. By using a modified M-iteration process, we establish Δ-convergence and strong convergence results under suitable assumptions. An example illustrating the applicability of the obtained results is presented. The results extend and complement several existing convergence theorems for generalized nonexpansive mappings.

Keywords

Supporting Institution

No supporting institution.

Ethical Statement

No ethical approval was required for this study.

Thanks

The authors would like to thank the reviewers for their valuable comments.

References

  1. ALAGOZ, O., GUNDUZ, B., AKBULUT, S. (2018). Numerical reckoning fixed points for Berinde mappings via a faster iteration process. Facta Univ. Ser. Math. Inform., 33, 295–305.
  2. ARIZA-RUIZ, D., LEUSTEAN, L., LOPEZ-ACEDO, G. (2014). Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Am. Math. Soc, 366, 4299-4322.
  3. BANACH, S. (1922) Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundamenta mathematicae, 3, 133-181.
  4. BROWDER, F. E. (1965) Nonexpansive nonlinear operators in a Banach space, Proceedings of the National Academy of Sciences of the United States of America, vol. 54, no. 4, pp. 1041–1044.
  5. CHATTERJEA, S. K. (1972). Fixed-point theorems,Comptes Rendus de l’Academie Bulgare des Sciences, 25, 727-730.
  6. CIRIC, L. B. (1974). A generalization of Banach principle, Proc. Amer. Math. Soc., 45, 267–273.
  7. DHOMPONGSA, S., PANYANAK, B. (2008 ).On D-convergence theorems in CAT(0) spaces, Comput. Math. Appl., 56, 2572-2579.
  8. GOEBEL, K. and KIRK, W. A. (1983). Iteration processes for nonexpansive mappings, Contemporary Mathematics, 21, 115–123.

Details

Primary Language

English

Subjects

Operator Algebras and Functional Analysis

Journal Section

Research Article

Publication Date

October 18, 2026

Submission Date

May 18, 2026

Acceptance Date

June 29, 2026

Published in Issue

Year 2026 Volume: 12 Number: 1

APA
Kadıoğlu Karaca, N. (2026). Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces. Eastern Anatolian Journal of Science, 12(1), 1-8. https://izlik.org/JA57TC92UJ
AMA
1.Kadıoğlu Karaca N. Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces. Eastern Anatolian Journal of Science. 2026;12(1):1-8. https://izlik.org/JA57TC92UJ
Chicago
Kadıoğlu Karaca, Nazlı. 2026. “Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces”. Eastern Anatolian Journal of Science 12 (1): 1-8. https://izlik.org/JA57TC92UJ.
EndNote
Kadıoğlu Karaca N (October 1, 2026) Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces. Eastern Anatolian Journal of Science 12 1 1–8.
IEEE
[1]N. Kadıoğlu Karaca, “Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces”, Eastern Anatolian Journal of Science, vol. 12, no. 1, pp. 1–8, Oct. 2026, [Online]. Available: https://izlik.org/JA57TC92UJ
ISNAD
Kadıoğlu Karaca, Nazlı. “Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces”. Eastern Anatolian Journal of Science 12/1 (October 1, 2026): 1-8. https://izlik.org/JA57TC92UJ.
JAMA
1.Kadıoğlu Karaca N. Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces. Eastern Anatolian Journal of Science. 2026;12:1–8.
MLA
Kadıoğlu Karaca, Nazlı. “Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces”. Eastern Anatolian Journal of Science, vol. 12, no. 1, Oct. 2026, pp. 1-8, https://izlik.org/JA57TC92UJ.
Vancouver
1.Nazlı Kadıoğlu Karaca. Convergence Results for Mappings Satisfying the (HRSC)-Condition in Uniformly Convex Hyperbolic Spaces. Eastern Anatolian Journal of Science [Internet]. 2026 Oct. 1;12(1):1-8. Available from: https://izlik.org/JA57TC92UJ